Jump to content

maintainin

Silver Member
  • Content Count

    770
  • Joined

  • Last visited

About maintainin

  • Rank
    Silver Member
  • Birthday 05/07/1976

Profile Information

  • Gender
    Male
  • Location
    South Dakota
  • Interests
    Running, reading, The Louisville Cardinals

Recent Profile Visitors

9,063 profile views
  1. Where do you live? If it's in the U.S. the last I've heard is that serzone is no longer available.
  2. That day after the first dose of remeron is a doozy. The sedation does get better, but may not entirely ever go away. Remeron is an AD that is more activating as it goes up in dose. I personally cant tolerate anything above 15mg but there plenty of folks who do quite well at 30 or 45mg. If you're taking it just for sleep I'd just do 7.5mg. Its not going to have any AD effects at that dosage. 15mg is the starting spot for mood disorders. And I don't agree with the comments on Ambien above. It's not some harmless sleeping pill.
  3. Not true. While everyone is different and YMMV, Remeron is known for being one of the easier AD's to come off of.
  4. Its been the best AD I've ever tried. Straight SSRI's just have never agreed with me. Cymbalta was good for depression but had some real pain in the ass side effects. It helps me sleep and keeps me on a more even keel. I think the weight has crept up ever so slowly the last couple of years though. Might be the mirt, might just be getting older. I'm thinking about trying to go off this summer and see how things go. That would be the second time.
  5. IMO its not withdrawal from Remeron. With the half life of remeron it would pretty much be out of your system in about a week. Withdrawals are not going to start a week after that. You weren't on a very high dose for very long. And while everybody is different, Remeron is considered one of the easier AD's to discontinue. Considering those points, especially the first one, I don't think it's remeron withdrawal.
  6. I was on it for a couple of years. Anywhere from 60-120mg(mostly 60). Yeah I had the nausea, headaches, jittery stuff too. It's not the easisest AD to start IMO. I started on 30 for like a week and then jumped to 60mg. It all eventually went away. Except for the jiterriness. I had that the whole time I was on it. Not an all day thing but really wound up for a few hours after my morning dose. It wasn't really uncomfortable but I definitely didn't need coffee anymore. Another was night sweats. Used to sweat really bad while sleeping. More of a pain in the butt symptom but it sucked having to constantly wash sheets. It gave me more trouble sleeping so I had to take mine in the morning. But I've never been a very good sleeper.
  7. It does have a very short half life. I'm guessing you are a fast metabolizer and extremely sensitive to not taking it the exact same time everyday. How much do you take? I'm assuming its once a day? Maybe see if you can split the dose and take it twice a day?
  8. It didn't for me. But I didn't really find it intolerable. I didn't need the morning coffee anymore though. Hang in there, it might get better for you.
  9. You didn't state what kind you were taking. Immediate release, sustained release, or extended release? I wouldn't cut any medication in half that isn't immediate release. And as sheepwoman has stated you should probably check with your pdoc. Wellbutrin made it hard for me to sleep even taking it once in the morning(I was on xr version). I couldn't imagine taking one late afternoon/evening. Often time changing to a different release version might help. For example, if youre taking IR twice a day you may find going to XR once in the morning works just as well and might not interfere with your sleep as much. So talk to your pdoc.
  10. Congratulations on your sobriety! I have taken mirtazapine for awhile and tried a course of brintellix last year for a few months. I don't remember any bad side effects. It just didn't really do anything for me. It's insanely expensive as well. But there shouldn't be a problem taking both and I hope you find some positive benefit from it. A lot of people taking Mirtazapine plus another AD.
  11. I took it a few years back for about a year. It works on norepinephrine more than serotonin. I had to take mine in the morning though as it gave me energy and didn't make me sleepy at all. Cymbalta was like that for me as well. Probably due to the norepinephrine action. Its funny how some people take these meds at night and others cant because it interferes with their sleep. The biggest side effects I remember where that jitteriness(not really uncomfortable but like I drank too much coffee sometimes) and also night sweats. Used to get really bad night sweats. That's something that also happened when I was on Cymbalta.
  12. I swear by Vitamin D3. I've been taking 5000-7000 iu's a day(7000 for the last year) for the last couple of years and by far out of all the supplements I've tried its had the biggest impact on my health. I feel better mentally and physically. I sleep better. Feel stronger physically. I used to be good for 2-3 colds a year..........I've had one......ONE....cold in the last two years. Most people are woefully deficient in it. The FDA guideline of 400iu's a day is so unbelievably pathetic. I had my blood level tested after taking 7000iu's for a year and it was 54ng/ml which is right in the range considered optimal. I cant imagine what it was when I wasn't taking it. Probably almost nonexistent. I really think more folks should check it out. Go to vitamindcouncil.org and read up on it. Something else I've taken for years.....Magnesium. Again another one most folks are woefully deficient in. Swear by it. I take 400mg twice a day. Morning and night. There's hundreds of ezymes in the body that require magnesium. It's a natural muscle relaxer. Lowered my blood pressure. Helps me sleep better. Calmer and more relaxed. Don't take magnesium oxide form. Very poorly absorbed. Magnesium citrate is much better. Don't take too much at one time as it is a natural laxative. Zinc before bed. 15mg. Don't overdo it as too much has negative side effects. I tried the whole large doses of b vitamins(folate, methyl b-12, b-6) for a while and found the biggest thing it did was make my stomach upset. Taking a multivitamin everyday is OK although most scientific studies state that even a multivitamin usually isn't needed if your diet is even halfway decent. I'm not saying nobody out there needs these vitamins as there are certainly people who don't process folic acid well and need to supplement with folate and have b12 deficiencies, etc..... But in my case I wasted a lot of money for a short time on stuff that literally got peed away.
  13. I just jumped back on cymbalta 4 days ago. I was on it from 2007-2009. I was on remeron for about a year after that and recently. I'm thinking about adding some remeron to the cymbalta. Mainly to help with the hardcore insomnia cymbalta gives me.
  14. Just started back on cymbalta again after being on it from 2007-2009. 4th day at 30mg and like before insomnia is hitting hard. In the form of waking up way early. Like 4:30-5:00 am instead of 7:00. Needless to say I'm beat. This never entirely went away last time I was on it and ended up taking lunesta almost the whole time I was on it. I really don't want to go that route and my pdoc(different from last time) hates ambien and lunesta. So I'm not sure what I'm going to do. Maybe jump back on a low dose of remeron and see if that helps. I'll probably go up to 60mg in a couple days. Good thing about cymbalta for me is that at 60mg and above it gives me energy(sometimes too much) and that counteracts the crappy sleep.
×
×
  • Create New...